# SDR ASAA2015090812977

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,506 hours, 9,724 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED T/C 78273000 AND FOUND ENGINE NR 1 WITH SHORT TIME FAULT, 50 HRS, FAULT CODE 73-10341, FMV SIGNAL OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED T/C NR 78273000 AND FOUND NO ACTIVE FAULTS.  CLEARS PLT.
